Co-evolutionary dynamics and Bayesian interaction games

Staudigl, Mathias

Additional URL:
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: International Journal of Game Theory
Volume: 42
Issue number: 1
Page range: 179-210
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0020-7276 , 1432-1270
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item